# SDR FDEA201007102469

- Difficulty date: July 10, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N720FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 417
- Aircraft time: 41,839 hours, 24,826 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381206720001
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FRAME 48, SEAT TRACK 4 RT SUPPORT TANG CRACKED 10 IN BELOW   FLOOR LEVEL.  REMOVED CRACKED LINK AND REPLACED WITH NEW PART LINK AT FRAME 48, SEAT TRACK 4 RT IAW SRM 51-40-21.
